MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO RESTORE ULTRA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC MED REL MEDTRONIC PUERTO RICO RESTORE ULTRA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 37712
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: event date is not known.Please see b5 for approximate date range, if applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The reason for call was caller received a letter from device registration and stated they spoke with prs and the prs agent said patient services could give info how to get the device reactivated because it had been dead for 5 years.Pt said it was around 2018-2019.Pt said the battery only lasted for about 6 years.Redirected to hcp.Pt did not have any managing hcp.Pt was not able to complete the update online for their id card because they did not have a managing hcp.

Brand Name
RESTORE ULTRA
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22328852
Report Number3004209178-2025-10858
Device Sequence Number21202987
Product Code LGW
UDI-Device Identifier00613994842343
UDI-Public00613994842343
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2013
Device Model Number37712
Device Catalogue Number37712
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Initial Report FDA Received Date06/25/2025
Date Device Manufactured06/07/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale